# SDR SWAA2022032949773

- Difficulty date: September 11, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 55,901 hours, 32,845 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

145AL HAS SURFACE CORROSION AT TOP OF PANEL / E56288-MARTIN; DUSTYN - 09/19/2019 09:58 COMPLETE: REMOVED AND REPLACED LAV DOOR ASSY (145AL) PN# 146A7410-7 PER AMM 52-49-07
